×

New results on global exponential stability of impulsive functional differential systems with delayed impulses. (English) Zbl 1253.93093

Summary: By using the Lyapunov functions and the Razumikhin techniques, the exponential stability of impulsive functional differential systems with delayed impulses is investigated. The obtained results have shown that the system will stable if the impulses’ frequency and amplitude are suitably related to the increase or decrease of the continuous flows, and they improve and complement ones from some recent works. An example is provided to illustrate the effectiveness and the advantages of the results obtained.

MSC:

93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Publishing, Singapore, 1989. · Zbl 0732.34040
[2] W. M. Haddad, V. Chellaboina, and S. G. Nersesov, Impulsive and Hybrid Dynamical Systems: Stability, Dissipativity, and Control, Princeton University Press, Princeton, NJ, USA, 2006. · Zbl 1234.68301 · doi:10.1007/11767589_13
[3] K. Gopalsamy and B. G. Zhang, “On delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 139, no. 1, pp. 110-122, 1989. · Zbl 0687.34065 · doi:10.1016/0022-247X(89)90232-1
[4] J. Shen and X. Liu, “Global existence results for impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 546-557, 2006. · Zbl 1106.34053 · doi:10.1016/j.jmaa.2005.10.066
[5] G. Ballinger and X. Liu, “Existence and uniqueness results for impulsive delay differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, no. 1-4, pp. 579-591, 1999. · Zbl 0955.34068
[6] G. Ballinger and X. Liu, “Existence, uniqueness and boundedness results for impulsive delay differential equations,” Applicable Analysis, vol. 74, no. 1-2, pp. 71-93, 2000. · Zbl 1031.34081 · doi:10.1080/00036810008840804
[7] A. Ouahab, “Existence and uniqueness results for impulsive functional differential equations with scalar multiple delay and infinite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 4, pp. 1027-1041, 2007. · Zbl 1126.34050 · doi:10.1016/j.na.2006.06.033
[8] M. Perestyuk and P. Feketa, “Invariant sets of impulsive differential equations with particularities in \omega -limit set,” Abstract and Applied Analysis, vol. 2011, Article ID 970469, 14 pages, 2011. · Zbl 1238.34022 · doi:10.1155/2011/970469
[9] Z. Luo and J. Shen, “Stability and boundedness for impulsive functional differential equations with infinite delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 4, pp. 475-493, 2001. · Zbl 0997.34066 · doi:10.1016/S0362-546X(00)00123-1
[10] I. M. Stamova and G. T. Stamov, “Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics,” Journal of Computational and Applied Mathematics, vol. 130, no. 1-2, pp. 163-171, 2001. · Zbl 1022.34070 · doi:10.1016/S0377-0427(99)00385-4
[11] Z. Luo and J. Shen, “New Razumikhin type theorems for impulsive functional differential equations,” Applied Mathematics and Computation, vol. 125, no. 2-3, pp. 375-386, 2002. · Zbl 1030.34078 · doi:10.1016/S0096-3003(00)00139-9
[12] I. M. Stamova, “Vector Lyapunov functions for practical stability of nonlinear impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 612-623, 2007. · Zbl 1113.34058 · doi:10.1016/j.jmaa.2006.02.019
[13] Z. Chen and X. Fu, “New Razumikhin-type theorems on the stability for impulsive functional differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 9, pp. 2040-2052, 2007. · Zbl 1120.34056 · doi:10.1016/j.na.2006.02.042
[14] X. Liu and Q. Wang, “On stability in terms of two measures for impulsive systems of functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 252-265, 2007. · Zbl 1112.34059 · doi:10.1016/j.jmaa.2006.02.059
[15] X. Fu and X. Li, “Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 1-10, 2009. · Zbl 1179.34079 · doi:10.1016/j.cam.2008.03.042
[16] X. Li, “Uniform asymptotic stability and global stabiliy of impulsive infinite delay differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1975-1983, 2009. · Zbl 1175.34094 · doi:10.1016/j.na.2008.02.096
[17] X. Li, “New results on global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4194-4201, 2010. · Zbl 1210.34103 · doi:10.1016/j.nonrwa.2010.05.006
[18] X. Li, “Further analysis on uniform stability of impulsive infinite delay differential equations,” Applied Mathematics Letters, vol. 25, no. 2, pp. 133-137, 2012. · Zbl 1236.34098 · doi:10.1016/j.aml.2011.08.001
[19] J. H. Shen, “Razumikhin techniques in impulsive functional-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 36, no. 1, pp. 119-130, 1999. · Zbl 0939.34071 · doi:10.1016/S0362-546X(98)00018-2
[20] Z. Luo and J. Shen, “Impulsive stabilization of functional differential equations with infinite delays,” Applied Mathematics Letters, vol. 16, no. 5, pp. 695-701, 2003. · Zbl 1068.93054 · doi:10.1016/S0893-9659(03)00069-7
[21] Y. Zhang and J. Sun, “Strict stability of impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 237-248, 2005. · Zbl 1068.34073 · doi:10.1016/j.jmaa.2004.07.018
[22] Y. Zhang and J. Sun, “Stability of impulsive infinite delay differential equations,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1100-1106, 2006. · Zbl 1125.34345 · doi:10.1016/j.aml.2005.09.016
[23] A. Weng and J. Sun, “Impulsive stabilization of second-order delay differential equations,” Nonlinear Analysis: Real World Applications, vol. 8, no. 5, pp. 1410-1420, 2007. · Zbl 1136.93036 · doi:10.1016/j.nonrwa.2006.07.008
[24] A. Weng and J. Sun, “Impulsive stabilization of second-order nonlinear delay differential systems,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 95-101, 2009. · Zbl 1175.34098 · doi:10.1016/j.amc.2009.03.071
[25] S. Peng and L. Yang, “Global exponential stability of impulsive functional differential equations via Razumikhin technique,” Abstract and Applied Analysis, vol. 2010, Article ID 987372, 11 pages, 2010. · Zbl 1203.34119 · doi:10.1155/2010/987372
[26] Z. Luo and J. Shen, “Stability of impulsive functional differential equations via the Liapunov functional,” Applied Mathematics Letters, vol. 22, no. 2, pp. 163-169, 2009. · doi:10.1016/j.aml.2008.03.004
[27] F. Lian, J. Moyne, and D. Tilbury, “Modelling and optimal controller design of networked control systems with multiple delays,” International Journal of Control, vol. 76, no. 6, pp. 591-606, 2003. · Zbl 1050.93038 · doi:10.1080/0020717031000098426
[28] A. Khadra, X. Z. Liu, and X. Shen, “Analyzing the robustness of impulsive synchronization coupled by linear delayed impulses,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 923-928, 2009. · Zbl 1367.34084 · doi:10.1109/TAC.2009.2013029
[29] X. Liu and G. Ballinger, “Uniform asymptotic stability of impulsive delay differential equations,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 903-915, 2001. · Zbl 0989.34061 · doi:10.1016/S0898-1221(00)00328-X
[30] X. Liu and G. Ballinger, “Boundedness for impulsive delay differential equations and applications to population growth models,” Nonlinear Analysis: Theory, Methods & Applications, vol. 53, no. 7-8, pp. 1041-1062, 2003. · Zbl 1037.34061 · doi:10.1016/S0362-546X(03)00041-5
[31] Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462-473, 2005. · Zbl 1084.34066 · doi:10.1016/j.jmaa.2004.09.016
[32] Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839-845, 2007. · Zbl 1159.34347 · doi:10.1016/j.aml.2006.08.016
[33] X. Liu and Q. Wang, “The method of Lyapunov functionals and exponential stability of impulsive systems with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1465-1484, 2007. · Zbl 1123.34065 · doi:10.1016/j.na.2006.02.004
[34] Q. Wu, J. Zhou, and L. Xiang, “Global exponential stability of impulsive differential equations with any time delays,” Applied Mathematics Letters, vol. 23, no. 2, pp. 143-147, 2010. · Zbl 1210.34105 · doi:10.1016/j.aml.2009.09.001
[35] Y. Zhang and J. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3665-3678, 2008. · Zbl 1152.34053 · doi:10.1016/j.na.2007.04.009
[36] D. Lin, X. Li, and D. O’Regan, “Stability analysis of generalized impulsive functional differential equations,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1682-1690, 2012. · Zbl 1255.34077 · doi:10.1016/j.mcm.2011.11.008
[37] W. Chen and W. Zheng, “Robust stability and H\infty -control of uncertain impulsive systems with time-delay,” Automatica, vol. 45, no. 1, pp. 109-117, 2009. · Zbl 1154.93406 · doi:10.1016/j.automatica.2008.05.020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.